# SDR SIMA991112

- Difficulty date: April 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 273
- System (JASC): 2710 · Aileron Control System
- Part: Control Link
- Part number: S2711009700320
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION, FOUND THE RIGHT AILERON TRIM TAB DUAL LOAD PATH CONTROL LINK EXFOLIATED.  REMOVED AND REPLACED THE CONTROL LINK IAW JIC 271172-RAI-10000-002.  AIRCRAFT RETURNED TO SERVICE.  (M)
